John M asked...
I have pains in my stomach.
I am suffering from pains on both sides of my stomach and after sitting down for a short period, its agony to stand up, but once upright the pains go away. I am now also suffering from constipation and tablets are not helping. I am a Diabetic on Insulin.
Constipation can cause a persistent and dull ache in the lower abdomen and the pain can become more intense after food or when you move position. The large intestine moves slightly, then settles into position again when you stand, so it is possible that a collection of hard stools in your colon is the reason for the discomfort. I would advise you to see your doctor for assessment and to consider different laxatives, although diabetes does limit you to certain sugar free preparations. Other possible causes include mechanical back pain or kidney problems, so it is important to get everything checked out.